# SDR 2025FA0000530

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: General aviation
- Aircraft: N276BG
- Make and model: Lear 60LEAR
- Aircraft serial: 60276
- Aircraft time: 4,423 hours, 2,603 cycles
- Engine: Pwa PW305A
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Part number: 31024
- Condition: Worn
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 7/27/2025, N276BG DEPARTING KELP FOR A PASSENGER PICKUP IN KLRU, THE RH ENGINE BLEED LIGHT CAME ON INDICATING A LEAK IN THE PYLON AREA. THE CAPTAIN DECIDED TO RETURN TO ELP. THE RH PYLON PANEL WAS REMOVED AND ENGINE RUN COMPLETED, A SMALL BLEED AIR LEAK WAS FOUND AT HIGHER POWER SETTING BLOWING TOWARDS THE WARNING LIGHT TEMP SENSOR. THE BLEED AIR SEALS WERE REPLACED AND ANOTHER ENGINE RUN WAS COMPLETED. NO LEAKS NOTED. FOUR FLIGHTS HAVE BEEN COMPLETED WITH NO ISSUES REPORTED.
